| Catalog Number |
2C4040 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Parque industrial should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that particulate matter (pm) was observed within the tubing of a cysto/bladder irrigation set.The pm was further described as debris inside the tubing that appeared as a bug cooked during sterilization.This issue was identified before use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection was done which observed contamination-pm (particulate matter) outside the fluid path, between the walls of the tubing.A laboratory analysis was performed which revealed the particulate as, black embedded degraded pieces of burned plastic resin in the tubing.The reported condition of pm was verified.The cause of the condition was due to a manufacturing issue during the extrusion process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.